# SDR SWAA2022013157337

- Difficulty date: December 31, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT; RIGHT TRANSITION CORROSION AROUND FASTENER HOLE AT STA.767+14. ; / [01] UPDATED CORROSION QUESTIONS; [02] REMOVED DAMAGE PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-60-15-1A-1.; [03] LOCATED; DRILLED AND DEBURRED REPLACEMENT SHIELD PER SRM 51-40-05.; [04] REMOVED DAMAGE PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-60-15-1A-1. LOCATED; DRILLED AND DEBURRED REPLACEMENT SHIELD PER SRM 51-40-05. INSPECTION C/W ON CA #2 AND #3.; [05] REMOVED AND REPLACED FWD SHIELD; STA 767 TO STA 794.3 PER SRM 51-40-02.
